# SDR CALA2025082508087

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 81,611 hours, 34,204 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rivet
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE CHECK EXTERIOR WALK-AROUND PROCEDURE - 2, MISSING RIVETS ON CNA T/E, 12 CLOCK POSITION OF FWD ROW ON INNER SKIN SIDE.  .NO OTHER RIVETS FELT OR LOOK LOOSE.    REPLACED THE CNA AS PER EC/RA: 7811-01400 STEP: G.1. OKAY FOR 78-DIP FOR ENG 1 CNA TRAILING EDGE MISSING RIVETS PER EC/RA 7811-01400.
